# SDR USAA2009040890839

- Difficulty date: March 28, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 140N27412
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - EES - L-1 DOOR POWER ASSIST PIN WILL NOT ENGAGE IN RELEASE FORK.  REPLACED EMERGENCY POWER TRIGGER MECHANISM ON L-1 DOOR IAW B757 AMM 52-11-32.
